Alert archive / Arkansas / Flood Watches in 2021
Flood Watch 2, NWS Little Rock, AR
NWS Little Rock, AR issued this flood watch at May 17, 2021, 3:45 PM CDT for 12 counties in Arkansas. It took effect at May 18, 2021, 7:00 AM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2021, 3:45 PM CDT (20:45 UTC)
- In effect from
- May 18, 2021, 7:00 AM CDT
- Expired
- May 19, 2021, 11:28 AM CDT
- In force
- 28 hr
- Issued by
- NWS Little Rock, AR
- Flood severity
- None
Counties Clark County, AR, Cleburne County, AR, Conway County, AR, Faulkner County, AR, Garland County, AR, Hot Spring County, AR, Lonoke County, AR, Perry County, AR, Pike County, AR, Pulaski County, AR, Saline County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 34 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
323 WGUS64 KLZK 172045 FFALZK URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Little Rock AR 345 PM CDT Mon May 17 2021 ARZ031-032-037>044-052>054-180445- /O.NEW.KLZK.FA.A.0002.210518T1200Z-210520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conway-Faulkner-Scott-Yell-Perry-Polk-Montgomery-Garland-Saline- Pulaski-Pike-Clark-Hot Spring- Including the cities of Perryville, Ola, Mount Ida, Norman, Conway, Little Rock, Morrilton, Benton, Arkadelphia, Dardanelle, North Little Rock, Waldron, Danville, Hot Springs, Murfreesboro, Malvern, Mena, Bryant, and Glenwood 345 PM CDT Mon May 17 2021 ...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH THURSDAY MORNING... The National Weather Service in Little Rock has issued a * Flood Watch for portions of central Arkansas...southwest Arkansas and western Arkansas, including the following areas, in central Arkansas, Conway, Faulkner, Garland, Perry, Pulaski, Saline and Yell. In southwest Arkansas, Clark, Hot Spring and Pike. In western Arkansas, Montgomery, Polk and Scott. * From Tuesday morning through Thursday morning * Several rounds of heavy rain will affect the area with totals of 2 to 4 inches possible over central Arkansas and 3 to 6 inches possible over western Arkansas. * Heavy rainfall over saturated soils will lead to increased runoff and flash flooding, especially in low-lying and poor drainage areas. Increased runoff in area streams and rivers may cause flooding as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ DTC
6 follow-up statements
417 WGUS64 KLZK 180419 FFALZK Flood Watch National Weather Service Little Rock AR 1119 PM CDT Mon May 17 2021 ARZ031-032-037>044-052>054-182130- /O.CON.KLZK.FA.A.0002.210518T1200Z-210520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conway-Faulkner-Scott-Yell-Perry-Polk-Montgomery-Garland-Saline- Pulaski-Pike-Clark-Hot Spring- Including the cities of Morrilton, Conway, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Murfreesboro, Glenwood, Arkadelphia, and Malvern 1119 PM CDT Mon May 17 2021 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT TUESDAY THROUGH THURSDAY MORNING... The Flood Watch continues for * Portions of central Arkansas, southwest Arkansas, and western Arkansas, including the following areas, in central Arkansas, Conway, Faulkner, Garland, Perry, Pulaski, Saline, and Yell. In southwest Arkansas, Clark, Hot Spring, and Pike. In western Arkansas, Montgomery, Polk, and Scott. * From 7 AM CDT Tuesday through Thursday morning * Several rounds of heavy rain will affect the area with totals of 2 to 4 inches possible over central Arkansas and 3 to 6 inches possible over western Arkansas. * Heavy rainfall over saturated soils will lead to increased runoff and flash flooding, especially in low-lying and poor drainage areas. Increased runoff in area streams and rivers may cause flooding as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
276 WGUS64 KLZK 180820 FFALZK Flood Watch National Weather Service Little Rock AR 320 AM CDT Tue May 18 2021 ARZ031-032-037>044-052>054-182130- /O.CON.KLZK.FA.A.0002.210518T1200Z-210520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conway-Faulkner-Scott-Yell-Perry-Polk-Montgomery-Garland-Saline- Pulaski-Pike-Clark-Hot Spring- Including the cities of Perryville, Ola, Mount Ida, Norman, Conway, Little Rock, Morrilton, Benton, Arkadelphia, Dardanelle, North Little Rock, Waldron, Danville, Hot Springs, Murfreesboro, Malvern, Mena, Bryant, and Glenwood 320 AM CDT Tue May 18 2021 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH THURSDAY MORNING... The Flood Watch continues for * Portions of central Arkansas...southwest Arkansas and western Arkansas, including the following areas, in central Arkansas, Conway, Faulkner, Garland, Perry, Pulaski, Saline and Yell. In southwest Arkansas, Clark, Hot Spring and Pike. In western Arkansas, Montgomery, Polk and Scott. * From 7 AM CDT this morning through Thursday morning * Several rounds of rainfall is forecast for the area...with additional totals of 1 to 2 inches possible over central Arkansas...and 1 to 3 inches possible over western and southwest Arkansas. Locally higher amounts could be seen. * Heavy rainfall over saturated soils will lead to increased runoff and flash flooding, especially in low-lying and poor drainage areas. Increased runoff in area streams and rivers may cause flooding as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 62
377 WGUS64 KLZK 181950 FFALZK Flood Watch National Weather Service Little Rock AR 250 PM CDT Tue May 18 2021 ARZ031-032-037>044-052>054-191030- /O.CON.KLZK.FA.A.0002.000000T0000Z-210520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conway-Faulkner-Scott-Yell-Perry-Polk-Montgomery-Garland-Saline- Pulaski-Pike-Clark-Hot Spring- Including the cities of Morrilton, Conway, Waldron, Dardanelle, Danville, Ola, Perryville, Mena, Mount Ida, Norman, Hot Springs, Benton, Bryant, Little Rock, North Little Rock, Murfreesboro, Glenwood, Arkadelphia, and Malvern 250 PM CDT Tue May 18 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... The Flood Watch continues for * Portions of central Arkansas, southwest Arkansas, and western Arkansas, including the following areas, in central Arkansas, Conway, Faulkner, Garland, Perry, Pulaski, Saline, and Yell. In southwest Arkansas, Clark, Hot Spring, and Pike. In western Arkansas, Montgomery, Polk, and Scott. * Through Thursday morning * Several rounds of rainfall are forecast for the area, with additional totals of 1 to 2 inches possible over central Arkansas, and 1 to 3 inches possible over western and southwest Arkansas. Locally higher amounts could be seen. * Heavy rainfall over saturated soils will lead to increased runoff and flash flooding, especially in low-lying and poor drainage areas. Increased runoff in area streams and rivers may cause flooding as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 44
193 WGUS64 KLZK 190326 FFALZK Flood Watch National Weather Service Little Rock AR 1026 PM CDT Tue May 18 2021 ARZ023-024-033-045-191130- /O.EXA.KLZK.FA.A.0002.000000T0000Z-210520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Van Buren-Cleburne-White-Lonoke- Including the cities of Fairfield Bay, Clinton, Heber Springs, Cabot, Beebe, Searcy, and Lonoke 1026 PM CDT Tue May 18 2021 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... The National Weather Service in Little Rock has expanded the * Flood Watch to include portions of central Arkansas and north central Arkansas, including the following areas, in central Arkansas, Lonoke and White. In north central Arkansas, Cleburne and Van Buren. * Through Thursday morning * Several more rounds of heavy rainfall are expected in the watch area through Thursday Morning. Many areas have already seen heavy rainfall in the last 12 hours, with some reports of three to five inch amounts through 10 PM. Additional heavy rainfall will only increase the threat of flooding and flash flooding. * Heavy rainfall over saturated soils will lead to increased runoff and flash flooding, especially in low-lying and poor drainage areas. Increased runoff in area streams and rivers may cause flooding as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ ARZ031-032-037>044-052>054-191130- /O.CON.KLZK.FA.A.0002.000000T0000Z-210520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Conway-Faulkner-Scott-Yell-Perry-Polk-Montgomery-Garland-Saline- Pulaski-Pike-Clark-Hot Spring- Including the cities of Perryville, Ola, Mount Ida, Norman, Conway, Little Rock, Morrilton, Benton, Arkadelphia, Dardanelle, North Little Rock, Waldron, Danville, Hot Springs, Murfreesboro, Malvern, Mena, Bryant, and Glenwood 1026 PM CDT Tue May 18 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... The Flood Watch continues for * Portions of central Arkansas...southwest Arkansas and western Arkansas, including the following areas, in central Arkansas, Conway, Faulkner, Garland, Perry, Pulaski, Saline and Yell. In southwest Arkansas, Clark, Hot Spring and Pike. In western Arkansas, Montgomery, Polk and Scott. * Through Thursday morning * Several more rounds of heavy rainfall are expected in the watch area through Thursday Morning. Many areas have already seen heavy rainfall in the last 12 hours, with some reports of three to five inch amounts through 10 PM. Additional heavy rainfall will only increase the threat of flooding and flash flooding. * Heavy rainfall over saturated soils will lead to increased runoff and flash flooding, especially in low-lying and poor drainage areas. Increased runoff in area streams and rivers may cause flooding as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 57
510 WGUS64 KLZK 190818 FFALZK Flood Watch National Weather Service Little Rock AR 318 AM CDT Wed May 19 2021 ARZ023-024-031>033-037>045-052>054-192130- /O.CON.KLZK.FA.A.0002.000000T0000Z-210520T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Van Buren-Cleburne-Conway-Faulkner-White-Scott-Yell-Perry-Polk- Montgomery-Garland-Saline-Pulaski-Lonoke-Pike-Clark-Hot Spring- Including the cities of Morrilton, Cabot, Danville, Mena, Perryville, Murfreesboro, Mount Ida, Norman, Dardanelle, Glenwood, Hot Springs, Malvern, Arkadelphia, Bryant, Benton, Little Rock, Searcy, Lonoke, Ola, Fairfield Bay, Clinton, Conway, Heber Springs, Beebe, North Little Rock, and Waldron 318 AM CDT Wed May 19 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... The Flood Watch continues for * Portions of central Arkansas...north central Arkansas...southwest Arkansas and western Arkansas, including the following areas, in central Arkansas, Conway, Faulkner, Garland, Lonoke, Perry, Pulaski, Saline, White and Yell. In north central Arkansas, Cleburne and Van Buren. In southwest Arkansas, Clark, Hot Spring and Pike. In western Arkansas, Montgomery, Polk and Scott. * Through Thursday morning * ADditional heavy rainfall remains possible in and around the watch area through Thursday Morning. Many areas have already seen heavy rainfall in the last 12 to 24 hours, with some reports of three to more than five inch amounts through through early this morning. Any additional heavy rainfall will only increase the threat of flooding and flash flooding. * Heavy rainfall over saturated soils will lead to increased run-off and flash flooding, especially in low-lying and poor drainage areas. Increased runoff in area streams and rivers may cause flooding as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ 62
513 WGUS64 KLZK 191628 FFALZK URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Little Rock AR 1128 AM CDT Wed May 19 2021 ARZ023-024-031>033-037>045-052>054-201200- /O.CAN.KLZK.FA.A.0002.000000T0000Z-210520T1200Z/ /O.NEW.KLZK.FF.A.0003.210519T1628Z-210521T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Van Buren-Cleburne-Conway-Faulkner-White-Scott-Yell-Perry-Polk- Montgomery-Garland-Saline-Pulaski-Lonoke-Pike-Clark-Hot Spring- Including the cities of Morrilton, Cabot, Danville, Mena, Perryville, Murfreesboro, Mount Ida, Norman, Dardanelle, Glenwood, Hot Springs, Malvern, Arkadelphia, Bryant, Benton, Little Rock, Searcy, Lonoke, Ola, Fairfield Bay, Clinton, Conway, Heber Springs, Beebe, North Little Rock, and Waldron 1128 AM CDT Wed May 19 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... ...FLOOD WATCH IS CANCELLED... The National Weather Service in Little Rock has issued a * Flash Flood Watch for portions of central Arkansas...north central Arkansas...southwest Arkansas and western Arkansas, including the following areas, in central Arkansas, Conway, Faulkner, Garland, Lonoke, Perry, Pulaski, Saline, White and Yell. In north central Arkansas, Cleburne and Van Buren. In southwest Arkansas, Clark, Hot Spring and Pike. In western Arkansas, Montgomery, Polk and Scott. * Through Thursday evening * Widespread heavy rainfall has fallen over much of the watch area over the past few days. With additional rounds of showers and thunderstorms in the forecast through Thursday, the potential for additional flash flooding will continue. * With the ground already saturated in many areas, it will not take much additional rainfall to produce flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && The Flood Watch for portions of central Arkansas...north central Arkansas...southwest Arkansas and western Arkansas, including the following areas, in central Arkansas, Conway, Faulkner, Garland, Lonoke, Perry, Pulaski, Saline, White and Yell. In north central Arkansas, Cleburne and Van Buren. In southwest Arkansas, Clark, Hot Spring and Pike. In western Arkansas, Montgomery, Polk and Scott has been replaced. $$ 44
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flood watch went out at May 17, 1:14 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, May 17, 1:14 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 114 PM CDT Mon May 17 2021 .UPDATE... Updated to include the 18Z aviation discussion. && .AVIATION... Widespread MVFR to IFR cigs will persist through much if not all the period, although cigs may begin to gradually lift near or after 18/18Z. Despite elevated SE winds, patchy BR/FG appears likely for most terminals, although confidence is low regarding the magnitude and timing. Rounds of SHRA with embedded TS will continue overnight into tomorrow as additional disturbances affect the area. && .PREV DISCUSSION...(ISSUED 339 AM CDT Mon May 17 2021) SHORT TERM...Today Through Tuesday Night Radar mosaic imgry depicted widespread returns, of which some heavier showers w/ ocsnl lightning were noted over portions of S/Wrn AR, moving into Cntrl AR early Mon AM. Sfc observations in the wake of stronger radar returns is indicative of 1"/hr rainfall rates, w/ some observing sites having recorded over an inch of rain through the night thus far. Overall consensus remains on a persistently wet short term PD... Mon, plentiful tropospheric moisture wl be in place over the FA w/ PWATs in excess of 1.5 to 1.75 inches...approaching the 90th percentile for LZK climatology. Aloft, an H500 wave wl be approaching the Srn Cntrl US from the Srn Rockies. Ahead of this wave, a weaker perturbation wl eject through mean S/Wrly flow, w/ a weak sfc low tacking N/E over the ARK/MO/KS border region. Associated WAA/low-lvl isentropic ascent in the warm sector of this feature wl support widespread PoPs for the region through the day, w/ locally heavier QPF amounts of one to one and a half inches confined to Srn AR. Despite prevailing cloud cover and widespread precip, sufficient bndry layer mixing from strong Srly winds may still support afternoon MLCAPE values around 1000 J/kg. Most recent synoptic suites of CAM guidance suggests some stronger cells may develop over Wrn AR, however in the absence of any substantial wind shear and given a low end parameter space, long lived updrafts are not anticipated. Initially semi-discrete cells could produce some modest hail, w/ storm interactions leading to consolidation and transitioning the primary hazard to some strong thunderstorm driven winds. Tues, H500 ridging wl be more amplified over the Ern US, setting up a blocking pattern, and causing the aforementioned upper low to begin to stall over the Srn Cntrl US. As a result, this wl position a fetch of S/Wrly flow overtop a regime of rich atmospheric column moisture and low-lvl ascent via WAA. PDs of heavy rainfall wl once again return to the fcst later Tues as more robust forcing for ascent overspreads the region, w/ another one to two inches of rainfall possible over much of Wrn AR, and some locally greater amounts possible. Given antecedent rainfall amounts of one to two inches over this same area, a risk for some localized flash flooding wl be present overnight Tues into Wed. Additionally, persistent rainfall and increasingly saturated soils wl contribute to elevated rivers/streams and river flooding. LONG TERM...Wednesday Through Sunday Much like the past few mornings, medium range modeling remains in overall good agreement in the synoptic scale with the usual differences in the finer details. Of note this morning is the GFS solution which is somewhat drier versus the ECMWF which until now, had been had been the more aggressive solution. Regardless, both models continue to show signals a multi-day rain event with the highest amounts over the west. With model differences being what they are, will continue to blend forecast solutions. Period initiates with an upper level over the western high plains shearing out and getting absorbed into the overall prevailing flow. Pronounced upper flow from the southwest and southeast surface flow will continue to advect high levels of gulf moisture into the region with PWAT values in excess of 1.5 inches. Widespread rain is likely to be ongoing over central and western Arkansas with lighter rain over the east. Focus of the heavy rainfall will be shifting slowly to the west through the day as models remain consistent in developing a highly amplified upper pattern. By Thursday morning, the upper pattern will be highlighted by a trough digging into the Pacific Northwest and troughing over the south-central Plains increasingly blocked by an amplified ridge retrograding from the east. As this ridge does move towards the west, rain chances and QPF will decrease over the east and shift to the western part of the state, especially closer to the Oklahoma border. Rain chances will decrease for the end of the week as the aforementioned upper high builds in and moisture axis is shunted around the western periphery of this feature. While model placement of the heaviest QPF seems legit, individual shortwaves moving through the prevailing flow and any training thunderstorms could lead to locally heavier amounts. Total QPF through the forecast cycle period looks to be in the four to six inch range over the west with locally higher amounts possible, QPF will be less eastward to around an inch of two over the Delta. It should be noted that the heaviest rain in the medium range will be wednesday morning with the precipitation becoming scattered in nature for the remainder of the period. This should allow some run off to occur and reduce the overall flash flooding potential but the situation will need to be monitored closely. River levels will also need to be watched and some rises are expected. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...DTC
Hazardous weather outlook, May 17, 3:42 PM CDT, 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 342 PM CDT Mon May 17 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-181000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 342 PM CDT Mon May 17 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Through Tonight Scattered to numerous showers with a few thunderstorms will continue to be possible through tonight, especially over central and northeast portions of the state. Additional rainfall amounts of one to two inches are possible, with locally heavier totals. .DAYS TWO THROUGH SEVEN...Tuesday Through Sunday Rain chances will continue on Tuesday but increase in coverage and magnitude statewide Tuesday through Wednesday night, when locally heavy rain could fall. At this time, the highest concern for heavy rainfall will be from central into western Arkansas, where heavy rains fell this morning. Additional rainfall will only add to already saturated ground, with flash flooding possible. Through Wednesday evening, additional rainfall amounts in excess of three inches are possible, especially over western portions of the state. Precipitation chances will continue through the remainder of the period but the rainfall will be more scattered in nature. This will be a multi-day rain event and help contribute to elevated stream/river levels. The highest potential for flash flooding appears to be in the Tuesday night through Wednesday evening time frame when the heaviest of the rain is expected. .Spotter Information Statement... Spotter Activation is not anticipated at this time. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 57
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 6:16 AM CDT | Flash Flood Warning | LZK | Garland, Perry, Saline | 3 hr |
| May 17, 9:39 AM CDT | Areal Flood Advisory | LZK | Garland, Perry, Pulaski, Saline | 111 min |
| May 17, 11:00 AM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 13 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.